# SDR UIEA2017090601608

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,608 hours, 23,698 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK OFF MESSAGE.   A/C PACK RESET & BITE TEST CARRIED OUT IAW AMM 21-51-00.  NO ACTIVE MESSAGES,  OK FOR SERVICE.
